31
TITLE: From rates of mixing to recurrence times via large deviations  Full Text
AUTHORS: Jose F Alves ; Jorge M Freitas ; Stefano Luzzatto; Sandro Vaienti;
PUBLISHED: 2011, SOURCE: ADVANCES IN MATHEMATICS, VOLUME: 228, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 42
32
TITLE: Statistical Properties of the Maximum for Non-Uniformly Hyperbolic Dynamics
AUTHORS: Freitas, ACM ; Freitas, JM ; Todd, M ;
PUBLISHED: 2011, SOURCE: International Conference on Dynamical Systems and Game Theory in Honor of Mauricio Peixoto and David Rand in DYNAMICS, GAMES AND SCIENCE I, VOLUME: 1
INDEXED IN: Scopus WOS CrossRef
33
TITLE: Statistical Stability for Equilibrium States
AUTHORS: Jorge Milhazes Freitas ; Mike Todd ;
PUBLISHED: 2011, SOURCE: International Conference DYNA 2008 in DYNAMICS, GAMES AND SCIENCE II, VOLUME: 2
INDEXED IN: Scopus WOS CrossRef: 1
34
TITLE: Exponential decay of hyperbolic times for Benedicks-Carleson quadratic maps
AUTHORS: Jorge Milhazes Freitas ;
PUBLISHED: 2010, SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 67, ISSUE: 4
INDEXED IN: WOS CrossRef: 2
35
TITLE: Hitting time statistics and extreme value theory  Full Text
AUTHORS: Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ; Mike Todd ;
PUBLISHED: 2010, SOURCE: PROBABILITY THEORY AND RELATED FIELDS, VOLUME: 147, ISSUE: 3-4
INDEXED IN: Scopus WOS CrossRef: 129
36
TITLE: Statistical Stability and Continuity of SRB Entropy for Systems with Gibbs-Markov Structures  Full Text
AUTHORS: Jose F Alves ; Maria Carvalho ; Jorge Milhazes Freitas ;
PUBLISHED: 2010, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 296, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 11
37
TITLE: Statistical stability for Henon maps of the Benedicks-Carleson type  Full Text
AUTHORS: Jose F Alves ; Maria Carvalho ; Jorge Milhazes Freitas ;
PUBLISHED: 2010, SOURCE: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, VOLUME: 27, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 9
38
TITLE: The statistical stability of equilibrium states for interval maps  Full Text
AUTHORS: Jorge Milhazes Freitas ; Mike Todd ;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 15
39
TITLE: Extreme values for Benedicks-Carleson quadratic maps
AUTHORS: Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ;
PUBLISHED: 2008, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 28, ISSUE: 4
INDEXED IN: Scopus WOS CrossRef: 21
40
TITLE: On the link between dependence and independence in extreme value theory for dynamical systems  Full Text
AUTHORS: Ana Cristina Moreira Freitas ; Jorge Milhazes Freitas ;
PUBLISHED: 2008, SOURCE: STATISTICS & PROBABILITY LETTERS, VOLUME: 78, ISSUE: 9
INDEXED IN: Scopus WOS CrossRef: 56
Page 4 of 5. Total results: 41.